MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGICAL MONITORING SYSTEMS

DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGICAL MONITORING SYSTEMS
Catalog Number MS20401
Medical Device Problem Codes Communication or Transmission Problem (2896); Connection Problem (2900); Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No additional information has been provided.A supplemental report will be submitted following the completion of the manufacturer's investigation.
 
Event or Problem Description
It was reported that the infinity m540 patient monitor lost communication with the dual hemo m-cable and the associated invasive pressure transducers during a surgical procedure with a patient.It was noted that the customer attempted to swap out the cables, but this did not resolve the reported problem.Eventually, the infinity m540 patient monitor was swapped out to resolve the issue.There was no interruption in patient care or adverse patient impact reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The issue was resolved by the customer through replacement of the m540 monitor.No adverse patient impact was reported.The m540 device was inspected by draeger, and the log files were reviewed.No indication of device malfunction was found, and the issue could not be reproduced during testing.To support further investigation, draeger requested the m500 docking station and dual hemo cables from the customer; however, no response was received.Based on the available information, no device malfunction of the m540 was confirmed, but a root cause could not be determined.

Brand Name
INFINITY ACUTE CARE SYSTEM (M540)
Common Device Name
PHYSIOLOGICAL MONITORING SYSTEMS
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784097390
MDR Report Key22460871
Report Number1220063-2025-00037
Device Sequence Number12906306
Product Code MHX
UDI-Device Identifier04049098054409
UDI-Public(01)04049098054409(11)230908(17)231018(93)MS25510-74
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS20401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Event Location Hospital
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown